Skip to Content

How can I cease Atenolol without a) my BP rising b) without irratic heart beat. Also taking Atacand?

Responses (1)

maryhill 10 Nov 2009

You're health provider knows when a medicine should be stop or needs to lower your dose. It will be presumptuous to change to other drug like atacand without explaining it to your doctor. Are you in pain or atenolol doesnt work for you?Find time to visit hospital or clinic. It will save your life.

oldschool62 12 Nov 2009

On my doctor's advice I was told to cease Atenolol, however because of the uncomfortable symtoms, have had to go back on to it. Atacand is not as effective as Atenolol in controlling my hypertension, but the side effects were lowering my standard of wellbeing mainly fatigue and insomnia.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions